# SDR 2009FA0000183

- Difficulty date: March 6, 2009
- Submitted: March 6, 2009
- Operation: General aviation
- Aircraft: N505HC
- Make and model: Cessna 441
- Aircraft serial: 4410257
- Aircraft time: 9,268 hours, 10,400 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: MS244624
- Condition: Failed
- Location: Rudder
- Part time: 9,268 hours, 10,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSPECTION THE RUDDER WAS REMOVED. VISUALLY DISCOVERED THE TOP RUDDER PIVOT BEARING FALLING APART.  THERE IS NO REQUIREMENT TO REMOVE THE RUDDER EXCEPT DURING THE SID INSPECTION CALLED OUT IN THE LATEST MANUAL REVISION 16.  COULD NOT BE DETECTED WITHOUT RUDDER REMOVAL.
